# SDR AUS20021443

- Difficulty date: November 22, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED IN FORWARD AND AFT LOWER CORNERS ASWELL AS THE LOWER CORNER OUTER T' CHORD. FOUND DURING EDDY CURRENT INSPECTION IAW AD/B737/142 AND EI 737-52-3.
